Volume 45, Number 2, March-April 2011
|Page(s)||217 - 234|
|Published online||02 August 2010|
Mathematical analysis for the peridynamic nonlocal continuum theory*
Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA. firstname.lastname@example.org; email@example.com
Revised: 21 March 2010
We develop a functional analytical framework for a linear peridynamic model of a spring network system in any space dimension. Various properties of the peridynamic operators are examined for general micromodulus functions. These properties are utilized to establish the well-posedness of both the stationary peridynamic model and the Cauchy problem of the time dependent peridynamic model. The connections to the classical elastic models are also provided.
Mathematics Subject Classification: 45A05 / 46N20 / 74B99
Key words: Peridynamic model / nonlocal continuum theory / well-posedness / Navier equation
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.